# SDR AWXA200300246

- Difficulty date: March 5, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 42,557 hours, 19,438 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Part number: D5598141100000
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A 5/16 INCH CRACK WAS FOUND ON THE LT ELEVATOR NR 3 HINGE POINT FITTING AT ELEV STA 2707. MAINTENANCE REMOVED AND REPLACED THE LT ELEVATOR NR 3 HINGE POINT FITTING AT ELEV STA 2707 IAW AMM TASK 55-16-42-000-001, & 55-16-42-400-001.
